| Catalog Number |
113712000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Implant removed due to infection.Patient consequence? :unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.